Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Slight Discolouration on the Penis.

Hi, I'm a 20 year old male, with an uncircumcised Penis. Just awhile ago, I noticed the the head of the penis had a slight, almost yellowish, tint to it. It wasn't the whole thing, just a small section of the tip. I drew the conclusion that it was probably due to lack of blood or just cold out. (It looked either yellowish, or possibly even blue) I'm actually very concerned however. I've only have sex with 1 girl, and I believe she had nothing.
Asked On : Mon, 10 May 2010
Answers:  1 Views:  1911
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
THanks for the query

It is very difficult to tell without examining it
THe area, that is the head of the penis is a very sensitive location and could be possible that u r having a compromise of the blood circulation. If so then it is an emergency
Please see a urologist soon. Donot neglect the issue

Have a healthy living
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor